MathSciNet Relay Station
MathSciNet bibliographic data
MR551288 (81b:65079) 65M05
Crandall, Michael G.; Majda, Andrew Monotone difference approximations for scalar conservation laws. Math. Comp. 34 (1980), no. 149, 1–21.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement